Open Access
Translator Disclaimer
July 2002 The Euler scheme with irregular coefficients
Liqing Yan
Ann. Probab. 30(3): 1172-1194 (July 2002). DOI: 10.1214/aop/1029867124

Abstract

Weak convergence of the Euler scheme for stochastic differential equations is established when coefficients are discontinuous on a set of Lebesgue measure zero. The rate of convergence is presented when coefficients are Hölder continuous. Monte Carlo simulations are also discussed.

Citation

Download Citation

Liqing Yan. "The Euler scheme with irregular coefficients." Ann. Probab. 30 (3) 1172 - 1194, July 2002. https://doi.org/10.1214/aop/1029867124

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1020.60054
MathSciNet: MR1920104
Digital Object Identifier: 10.1214/aop/1029867124

Subjects:
Primary: 60H10 , 60H10 , 60H35 , 60H35
Secondary: 60F05 , 60F05 , 65C05 , 65C05 , 68U20 , 68U20

Keywords: Euler scheme , Monte Carlo simulations , rate of convergence , Stochastic differential equations , weak convergence

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top